# SDR RAIA00804034

- Difficulty date: April 30, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N825HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145510
- Aircraft time: 17,794 hours, 12,976 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

FLT 5530 - STL - CREW REPORTED RECEIVING A SPS ADVANCED AND FLAP FAIL MESSAGE ON THE EICAS DURING CLIMBOUT.  FLAP INDICATION SHOWED AMBER DASHES.  MAINTENANCE RESET THE FLAP SYSTEM AND PERFORMED AN OPERATIONAL CHECK OF THE SYSTEM WITH NO DEFECTS NOTED.
